# SDR AALA20170209005

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 49,951 hours, 20,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984003
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PROXIMITY FLOODLIGHT ON THE FORWARD GALLEY WALL HAS A BROKEN LENS COVER.  REMOVED AND REPLACED THE FLOODLIGHT ASSEMBLY IAW AMM 33-51-14. OPS CHECKED GOOD.
